# SDR ASOA20141114339

- Difficulty date: November 15, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 32,664 hours, 25,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT FUSELAGE SKIN AT FRAME 75, STRINGER 1L-2L CRACKED.  MAINTENANCE PERFORMED REPAIR AT LT FUSELAGE SKIN AT FRAME 75, STRINGER 1L-2L IAW EC5330-02954.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
